MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZ SR SERIES, SR0 8.5F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZ SR SERIES, SR0 8.5F; INTRODUCER, CATHETER
Model Number 406853
Medical Device Problem Codes Difficult to Insert (1316); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath and dilator were received for evaluation.The sheath had been punctured 0.17¿ from the distal tip.The sheath tubing had been kinked 8.88¿ from the distal tip; the sheath distal tip had been split and the distal end had been flattened.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath puncture is consistent with the incorrect use of the device.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a punctured sheath.

Brand Name
FAST-CATH GUIDING INTRODUCER SWARTZ SR SERIES, SR0 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12032172
Report Number3005334138-2021-00403
Device Sequence Number19875208
Product Code DYB
UDI-Device Identifier05414734202985
UDI-Public05414734202985
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number406853
Device Catalogue Number406853
Device Lot Number7804994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1